MAUDE Adverse Event Report: Abbott Medical (AF-St. Paul) 4 Lesion NT2000¿ Pain Management RF Generator; RFA GENERATOR

Abbott Medical (AF-St. Paul) 4 Lesion NT2000¿ Pain Management RF Generator; RFA GENERATOR
Model Number RFG-NT-2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient was burned during a rf procedure.As a result, the procedure was abandoned.
 
Additional Manufacturer Narrative
Attempts were made to obtain patient's weight and status, and physician's name were unsuccessful.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
4 Lesion NT2000¿ Pain Management RF Generator
Common Device Name
RFA GENERATOR
Manufacturer (Section D)
Abbott Medical (AF-St. Paul)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
Abbott Medical (AF-St. Paul)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50484993
Report Number2184149-2026-00238
Device Sequence Number10093977
Product Code GXD
UDI-Device Identifier05415067022417
UDI-Public(01)05415067022417(10)6577789
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFG-NT-2000
Device Catalogue NumberRFG-NT-2000
Device Lot Number6577789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown